# SDR UIEA2024032100168

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 860 UPR DECK TENSION TIE 1EA FASTENER HOLE FOUND CRACK ON AFT CHANNEL( AFT CHANNEL REPAIRED AS PER SRM 53-20-30-2R-1 REPAIR 1. NO FURTHER DEFECTS NOTED )
